Facebook Pixel
EmpowHER Guest

what are the symptoms of c. difficile infection besides diareah

By Anonymous January 11, 2012 - 10:38am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

C-diff is a horrible thing to get.

People often get it from being in hospitals or being on antibiotics or having other infections at the time.

Risk Factors

A risk factor is something that increases your chance of getting a disease or condition. The following risk factors increase your chance of having this condition. If you have any of these risk factors, tell your doctor:

  • You use antibiotics
  • You are elderly
  • You are or have been hospitalized
  • You have a severe illness


Other possible risk factors include:



If you experience any of these symptoms, do not assume it is due to antibiotic-associated colitis. These symptoms may be caused by other, less serious health conditions. If you experience any one of them, see your doctor.

For lots more information, click here and there are also many articles to read: http://www.empowher.com/media/reference/antibiotic-associated-colitis

I hope this helps and thank you for writing!



January 11, 2012 - 11:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Infections of the Digestive Tract

Get Email Updates

Infections of the Digestive Tract Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!